# SDR HEEA072548

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,760 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064611001
- Part serial: B86145FM
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING, FOUND SMALL TEAR AT FRONT OF CELL.
